# SDR A6WA200740482

- Difficulty date: August 23, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Check Valve
- Part number: 2810044101
- Part serial: 3433
- Condition: Fluctuates
- Location: Rt Engine
- Part time: 10,063 hours, 9,241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 28 NOTED OIL FLUCTUATION ON RIGHT ENGINE.  RAN QRH.  FLUCTUATION MAINTAINED ABOVE 28-40 PSI INDICATED.  DECLARED AN EMERGENCY.  LANDED WITHOUT ANY PROBLEMS.  FOUND LEAK ON ENGINE SERVICING LINE TO RT ENGINE, ALONG WITH AN OPEN OIL SERVICE CHECK VALVE.  REMOVED AND REPLACED OIL SERVICE LINE P/N 600-63100-15, IAW AMM 20-21-20 AND 20-22-00.  REMOVED AND REPLACED OIL SERVICE CHECK VALVE ON RIGHT ENGINE IAW 79-12-13.  (M)
